# SDR FDEA201404200760

- Difficulty date: April 20, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 61,113 hours, 13,968 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00223
- Condition: Dented
- Location: Bs 1561
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF UPPER SIDEWALL LINER FOR INSPECTION,  RT BS 1561 BETWEEN LONGERON 12 & 13R FOUND FRAME DENTED.  REPAIRED IAW SRM 53-00-07 FIGURE 201 REPAIR 2 REV 55.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 121.
